# SDR SWIA202301004

- Difficulty date: January 4, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CHAFFING NOTED AT R/H AILERON L/E LOWER SKIN (MARKED)     (C-CHECK RO 2/18/2023)    BLENDED OUT DAMAGE ON SKIN PANEL @ AIL STA.370.664 FOUND TO BE WITHIN LIMITS REF REO 670-57-61-194 REV -C DATED 2019-01-07.  REMOVED AND REPLACED  SKIN PANEL @ AIL STA.324.459  P/N CC670-13053-2. REF: DRAWING CC670-13000 REV -D, CRJ-200 SRM 51-42-06, AND CRJ-200 SRM 51-42-21SKYCARD 51-900-1003-SKY COMPLIED WITH
